# SDR IPXA2025050510294

- Difficulty date: April 29, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A54612243200
- Condition: Wrinkled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE NACELLE FORWARD SKIN PANEL WRINKLED AT RIB J1 VERIFIED ACCOMPLISHMENT OF  EA #300-5452-27-A3925 PRELIMINARY 3 STEPS 20, 21 AND 22 NO DISCREPANCIES NOTED AT THIS TIME.
